دانلود مقاله ISI انگلیسی شماره 79287
عنوان فارسی مقاله

الگوریتم های زمان بندی توزیع در احتمالات صف سرریز از یک رده.

کد مقاله سال انتشار مقاله انگلیسی ترجمه فارسی تعداد کلمات
79287 2011 13 صفحه PDF سفارش دهید محاسبه نشده
خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.
عنوان انگلیسی
On the queue-overflow probabilities of a class of distributed scheduling algorithms ☆☆☆
منبع

Publisher : Elsevier - Science Direct (الزویر - ساینس دایرکت)

Journal : Computer Networks, Volume 55, Issue 1, 7 January 2011, Pages 343–355

کلمات کلیدی
شبکه های بی سیم؛ کیفیت خدمات؛ انحرافات بزرگ؛ الگوریتم های زمان بندی
پیش نمایش مقاله
پیش نمایش مقاله  الگوریتم های زمان بندی توزیع  در احتمالات صف سرریز از یک رده.

چکیده انگلیسی

In this paper, we are interested in using large-deviations theory to characterize the asymptotic decay-rate of the queue-overflow probability for distributed wireless scheduling algorithms, as the overflow threshold approaches infinity. We consider ad hoc wireless networks where each link interferes with a given set of other links, and we focus on a distributed scheduling algorithm called Q-SCHED, which is introduced by Gupta et al. First, we derive a lower bound on the asymptotic decay rate of the queue-overflow probability for Q-SCHED. We then present an upper bound on the decay rate for all possible algorithms operating on the same network. Finally, using these bounds, we are able to conclude that, subject to a given constraint on the asymptotic decay rate of the queue-overflow probability, Q-SCHED can support a provable fraction of the offered loads achievable by any algorithms.

خرید مقاله
پس از پرداخت، فوراً می توانید مقاله را دانلود فرمایید.